Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. PERIFIX; EPIDURAL ANESTHESIA KIT
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
B. BRAUN MEDICAL INC. PERIFIX; EPIDURAL ANESTHESIA KIT
Model Number
332079
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
04/17/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Crna (certified registered nurse anesthetist) opened epidural tray; a dead fly was wrapped in the clear plastic covering.
New Search
Submit an Adverse Event Report
Brand Name
PERIFIX
Common Device Name
EPIDURAL ANESTHESIA KIT
Manufacturer
(Section D)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
MDR Report Key
19655085
Report Number
19655085
Device Sequence Number
15137869
Product Code
OGE
UDI-Device Identifier
04046964177217
UDI-Public
(01)04046964177217
Combination Product (Y/N)
N
Initial Reporter State
SC
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
06/05/2024
Report Date
(Section F)
06/05/2024
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Model Number
332079
Device Catalogue Number
332079
Device Lot Number
0061919544
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
No
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
07/02/2024
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
07/02/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Sex
Unknown
Date Report Sent to FDA
06/05/2024